# SDR C2XA02SH049

- Difficulty date: August 31, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK INSPECTION, CENTER FLOORBEAM STRAP FOUND TO HAVE NUT PLATES CORRODED AND SURFACE CORROSION FROM FRAME 15 TO 17.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS IAW EMB 145 SRM 53-21-10 PG 210 ITEM 4 FIG 203, INSTALLED REPAIR PARTS IAW EMB 145 SRM 53-21-10 AND SRM 51-40-02.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
